Alert archive / Oklahoma / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Tulsa, OK

March 29, 200722 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Mar 29, 2007, 7:26 PM CDT for 22 counties in Oklahoma. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2007, 7:26 PM CDT (00:26 UTC)
Expired
Mar 31, 2007, 4:08 AM CDT
In force
33 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 300026
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT THU MAR 29 2007


OKZ049-053>076-301000-
/O.NEW.KTSA.FF.A.0003.070330T0026Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
726 PM CDT THU MAR 29 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...
  NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE...
  MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...
  ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND 
  WASHINGTON OK. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...
  LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA.

* THROUGH SATURDAY MORNING

* AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY
  HEAVY RAINFALL...WILL CONTINUE TO IMPACT PORTIONS OF 
  EASTERN OKLAHOMA TONIGHT THROUGH FRIDAY NIGHT. THE SOUTHERLY
  TO SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ALLOW FOR TRAINING
  OF THUNDERSTORMS...WITH LOCALIZED FLOODING LIKELY. GENERAL
  RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE...WITH
  LOCAL AMOUNTS EXCEEDING 3 TO 4 INCHES.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS.  THEY ARE PRONE TO RAPID RISES AND MAY
FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER
RELATED DEATHS. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
4 follow-up statements
000 
WGUS64 KTSA 300924
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
424 AM CDT FRI MAR 30 2007

OKZ049-053>076-301730-
/O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
424 AM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST
  CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH.
  IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK...
  DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST
  OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...
  MCINTOSH...PITTSBURG AND PUSHMATAHA.

* THROUGH SATURDAY MORNING

* AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY
  RAINFALL...WILL CONTINUE TO IMPACT MUCH OF EASTERN OKLAHOMA
  THROUGH TONIGHT. THE MOST SIGNIFICANT RAINFALL IS EXPECTED THIS
  AFTERNOON AND EVENING...WITH ANOTHER ROUND OF HEAVY RAINFALL
  POSSIBLE IN FAR SOUTHEAST OKLAHOMA LATE TONIGHT. ADDITIONAL
  RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE IN MANY
  PLACES...WITH LOCAL AMOUNTS OF 3 TO 4 INCHES...ESPECIALLY TO THE
  WEST OF HIGHWAY 75.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 301552
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT FRI MAR 30 2007

OKZ049-053>076-310000-
/O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1052 AM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND 
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND 
  SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK...
  DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN 
  SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...
  MCINTOSH...PITTSBURG AND PUSHMATAHA.

* THROUGH SATURDAY MORNING

* AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY 
  HEAVY RAINFALL...WILL DEVELOP DURING THE AFTERNOON AND CONTINUE
  TO IMPACT MUCH OF EASTERN OKLAHOMA THROUGH TONIGHT. THE MOST 
  SIGNIFICANT RAINFALL IS EXPECTED LATE THIS AFTERNOON AND EVENING...
  WITH ANOTHER ROUND OF HEAVY RAINFALL POSSIBLE IN FAR SOUTHEAST 
  OKLAHOMA LATE TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 
  INCHES WILL BE LIKELY IN MANY PLACES...WITH LOCAL AMOUNTS OF 
  3 TO 4 INCHES POSSIBLE...ESPECIALLY TO THE WEST OF HIGHWAY 75. 

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY
FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER
RELATED DEATHS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 302033
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT FRI MAR 30 2007

OKZ049-053>076-310915-
/O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
333 PM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE...
  MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...
  ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND 
  WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...
  LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA.

* HEAVY RAIN WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT TIME
  HOURS.  AN MCS OVER CENTRAL OKLAHOMA AND NORTH TEXAS WILL 
  LIKELY PRODUCE RAINFALL ACROSS PARTS OF THE WATCH AREA THIS
  EVENING.  WHILE AN ADDITIONAL CLUSTER OF THUNDERSTORMS MAY
  DEVELOP TO OUR WEST AND MOVE EAST ACROSS THE AREA LATE 
  THIS EVENING AND OVERNIGHT. 1 TO 3 INCHES OF RAIN WILL BE
  POSSIBLE WITH SOME OF IT IN A RELATIVELY SHORT PERIOD OF
  TIME.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY
FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER
RELATED DEATHS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 310908
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT SAT MAR 31 2007


OKZ049-053>076-311015-
/O.CAN.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
408 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR ALL COUNTIES IN
EASTERN OKLAHOMA. THE HEAVY RAINFALL HAS MOVED OUT OF THE AREA AND
THE THREAT OF FLASH FLOODING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 29, 3:04 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Mar 29, 3:04 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT THU MAR 29 2007

.DISCUSSION...
POTENT UPPER SYSTEM LOCATED OVER THE ROCKY MOUNTAINS WILL BE DRIFTING
EASTWARD. A COUPLE OF STRONG SHORT WAVES ROTATING AROUND THE UPPER
LOW WILL PROVIDE INTERESTING CONDITIONS FOR THE REGION TONIGHT AND
AGAIN FRIDAY NIGHT INTO SATURDAY.

PRECIPITABLE WATER VALUES WILL BE IN THE INCH AND A QUARTER TO INCH AND
A HALF RANGE SO HEAVY RAIN POTENTIAL CAN NOT BE IGNORED...ESPECIALLY IN
THE WEST...BUT GOOD MOVEMENT MAY LIMIT AMOUNTS. UNLESS A FOCUS BOUNDARY
SETS UP WITH TRAINING OF STORMS...DO NOT THINK AMOUNTS WILL BE EXCESSIVE
TONIGHT. HOWEVER...SOME AREAS MAY BECOME SATURATED TONIGHT AND
ADDITIONAL RAIN FRIDAY NIGHT COULD CAUSE A POSSIBLE FLASH FLOOD
SITUATION THAT NEEDS TO BE WATCHED. WILL MENTION HEAVY RAIN POSSIBLE
ALONG WITH THE POSSIBILITY OF SOME SEVERE. AVAILABLE INSTABILITY AND
LAPSE RATES NOT OVERLY IMPRESSIVE WITH UPPER LOW REMAINING TO OUR WEST
BUT MORE THAN SUFFICIENT TO CAUSE A FEW CELLS TO BECOME SEVERE.

MOST OF THE FORECAST AREA WILL BECOME DRY SLOTTED ON SATURDAY WITH
NORTHEAST OKLAHOMA POSSIBLY SEEING A LITTLE WRAP AROUND AS THE UPPER
LOW PULLS NORTHEAST. HAVE STAYED CLOSE TO GUIDANCE USING A BLEND OF
THE NAM AND GFS WHICH SEEMS TO FIT OTHER MODELS WELL.

EXTENDED PORTIONS OF FORECAST HAVE THE NEXT CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE MONDAY NIGHT AND TUESDAY TIME FRAME. HAVE STAYED
CLOSE TO GUIDANCE TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  73  55  67 /  80  70  90  30
FSM   62  77  59  71 /  50  40  70  80
MLC   62  75  58  71 /  70  50  80  60
BVO   61  73  53  65 /  80  70  90  30
FYV   60  75  56  67 /  50  50  70  80
BYV   59  73  57  68 /  40  60  60  90
MKO   62  73  57  67 /  70  70  80  60
MIO   61  73  56  67 /  70  70  80  50
F10   61  73  57  68 /  80  70  90  50
HHW   62  77  58  72 /  70  30  70  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....15
Hazardous weather outlook, Mar 29, 4:37 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU MAR 29 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
437 PM CDT THU MAR 29 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
 	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
A LARGE THUNDERSTORM COMPLEX CONTINUES TO SLOWLY ADVANCE
EASTWARD INTO EASTERN OKLAHOMA THIS AFTERNOON...AND CONDITIONS
AHEAD OF THESE THUNDERSTORMS ARE SUPPORTIVE OF SEVERE WEATHER.
WIND PROFILES IN THE LOWEST LEVELS OF THE ATMOSPHERE ARE
FAVORABLE FOR TORNADIC POTENTIAL...AND DESPITE THE LIMITED
INSTABILITY...ANY STORM WHICH CAN DEVELOPED A SUSTAINED UPDRAFT
WILL ALSO CONTAIN TORNADIC POTENTIAL.  ADDITIONALLY...THE
THREAT OF HAIL AND STRONG STRAIGHT LIGHT WINDS WILL ALSO
EXIST WITH THE STRONGEST STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE MAIN UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE
REGION ON FRIDAY INTO SATURDAY WITH AN INCREASING THREAT FOR
SEVERE WEATHER AND HEAVY RAINFALL.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF NORTHEAST OKLAHOMA FRIDAY AFTERNOON AS A WARM FRONT
BEGINS TO LIFT NORTH OF THE AREA. THE MAIN CONVECTIVE LINE IS
EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO EASTERN
OKLAHOMA FRIDAY NIGHT WITH A SIGNIFICANT THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THIS THREAT
WILL CONTINUE INTO SATURDAY ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS THE UPPER LOW LIFTS SLOWLY NORTHEAST.

ANOTHER COLD FRONT WILL MOVE INTO THE REGION BY THE EARLY PART OF
NEXT WEEK WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING
THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING THROUGH SATURDAY.
THREAT PROBABILITIES WILL CONTINUE TO BE REFINED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 29, 5:11 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU MAR 29 2007

OKZ054-055-060-061-067-292245-
OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
511 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS...SOUTHERN
     WASHINGTON...OSAGE AND TULSA

AT 511 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF HOMINY JENKS TO LEONARD...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE TULSA...CLAREMORE...CATOOSA...PAWHUSKA...HOMINY
...BROKEN ARROW...RAMONA...AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
Local storm report, Mar 29, 5:37 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU MAR 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 NE BROKEN ARROW       36.08N 95.75W
03/29/2007  E60 MPH          WAGONER            OK   PUBLIC

&&

JDS
Special weather statement, Mar 29, 5:41 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAR 29 2007

OKZ054-055-292315-
OSAGE OK-WASHINGTON OK-
541 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WASHINGTON AND NORTHEASTERN OSAGE

AT 541 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHEAST OF FORAKER TO 10 MILES SOUTH OF
AVANT...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...AVANT...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART...
FORAKER...HULAH...BARTLESVILLE...RAMONA...OCHELATA...DEWEY AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 29, 5:49 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT THU MAR 29 2007

OKZ054-060-064-292315-
CREEK OK-OSAGE OK-TULSA OK-
549 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...EASTERN CREEK AND WESTERN TULSA

AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF KELLYVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...SAND SPRINGS...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 29, 6:13 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU MAR 29 2007

OKZ060-064-066-067-070-300000-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
613 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WESTERN WAGONER...EASTERN CREEK AND EASTERN
     TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 613 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF MOUNDS TO 4 MILES SOUTH OF
ERAM...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LIBERTY...ERAM...BALD HILL...HECTORVILLE...
TULSA...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...
PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
BOYNTON...JAMESVILLE AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 29, 6:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT THU MAR 29 2007

OKZ062-068-300015-
CHEROKEE OK-MAYES OK-
636 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     MAYES

AT 636 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF PRYOR TO MAZIE...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PEGGS...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...
ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND
DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:41 PM CDTSevere Thunderstorm WarningTSAOsage20 min

Nearby

Flash Flood Watches in Oklahoma, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.